Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

$H$-cobordisms with foliated control


Authors: F. T. Farrell and L. E. Jones
Journal: Bull. Amer. Math. Soc. 15 (1986), 69-72
MSC (1985): Primary 18F25, 57Q10, 57R80
Erratum: Bull. Amer. Math. Soc. (N.S.), Volume 16, Number 1 (1987), 177--177
MathSciNet review: 838789
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 18F25, 57Q10, 57R80

Retrieve articles in all journals with MSC (1985): 18F25, 57Q10, 57R80


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1986-15437-6
PII: S 0273-0979(1986)15437-6